MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 70
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that the wireless footswitch lost connection to the system.The system was in clinical use at the time of the reported event.The customer connected a wired footswitch to complete the procedure.There was no reported patient or user harm.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system onsite and confirmed that the wireless footswitch did not work.Upon functional testing, the fse identified that the battery indicator was green, and wi-fi indicator was in red which confirmed a connection issue.The wireless footswitch was defective and unable to connect to the base station.To resolve the reported issue, the fse, replaced the wireless footswitch.After replacement, the system was returned to use in good working order.The codes were updated based on the investigation outcome.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20409469
Report Number3003768277-2024-05765
Device Sequence Number9044120
Product Code OWB
UDI-Device Identifier00884838091528
UDI-Public00884838091528
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 70
Device Catalogue Number718133
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer12/15/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown